Im curious tn2 suffers. Wjat has your pain been. Has it stayed the same or progressed?
Hi , I have the same question since my pain seems to go more and more in the direction of tn2 . Not strange because MS is causing my TN .
Are you on medication ? Are you still having pain ? Is it always there are like most of the day ?
I have been trying to get answers to this very question and i posted it here on the forum at some point and got some replies you can find that thread here:
for myself, my ATN was very bad in the beginning, got better, then got worse then got better etc. Overall there it is slowly getting worse but there are periods where it is better.
My pain flucuates thourout the day. Today was a giod day but i had face itching. Weird. I think it is from athe magnesium i i started a week ago.
Ok so last 2 weeks tried ot switch to triliptal. From neurontin. Started having crying spells and increased anxiety, and some face itching…
Everything was compounded by a sinus infection…i became very focused on symptoms.
Wedsday started augmentin for sinus infection
Friday i had a breakdown. An anxiety attack that was imobilizing yet i cpul5dnt sit still, electricoty tjrouhh my body constantly and face burning and itching.
Sarurday had enough!! Amxiett started again and face buring and itching. Went to the er. I was honealty scared they commit me. I explained i was haveing a drug reation. Goving my story…my pulse was in the 100s, my bp high my cheek ted amd inflamed.
I was told my my neuro, familu doctor amd a pharmacost that triliptal causes none of this… tjay ot takes away anxoety…
Any way i think the anxiety was from my triliptal…fuck them… amd tje face buring was from the amoxxillin…
I was govem prednisone and ativan.
I was told to stay on the amox…that tje prednosone would counteract that…
Today 24 hours off trilital, still on neurontin. Little to no anxiety…but just took the amox…30 minutes ago…face buring…no itching but burning… calm becaue i know what that is what it is from
Face pain all but gone after 2 doses of prednisone…still have sinus pressure…and tmj sorness. But not bad…
Any comments question or replies very welcome
Omg sprry for typos triex to spell check and…accidently hit reply…
I went through a horrible withdrawal from Lyrica which I was not able to work for 4 months and insomnia 12 months.
I was on Lyrica for 1 year at s low dose of 200 mg a day.
I had some the same side effects you described and my neurologist did not believe me. My anixety wAs over the top.
It was 10 times or more worse than ever before.
I read on line from others about Lyrica withdrawal who had the problem. After 6 months my anxiety was gone.
My neurologist told be my horrible headaches were migraines.
I got rid of all my doctors.
My new internist told me I did not have migraines.
I did not have migraines before the Lyrica, and I didn’t have migraines after the withdrawal was over.
Then I went to neurosurgeon who said I had Trigeminal neuropathic pain from dental work. I believe him.
I just read where presidisone got rid of face pain
That is a good sign because presidone did nothing to help me with face/tooth pain.
Maybe you don’t have trigeminal neuralgia.
I hope you don’t.
Burning skin is from withdrawal from antiseizure meds.
Thank you for your response. It helps. The prednisond was a 40mg burst i was only on it 3 days. It helped with the pain. Did not help with my tmj which is going crazy!!! Stiff sore jaw bilaterally
My TN (type 2) is primarily on one side, with occasional pain on the other side at bearable levels. My bad side is bad 24/7 but have had a stimulator which controls it-- I have had it for 3 years and frequently have low level pain and occasional sharp stabs that breaks through the stimulation. Overall, it is controlled now but if I turn off the stimulator it comes roaring back. If I turn it off or am playing with it adjusting programs or levels of stimulation I know that I have about a minute to get it back on before I can’t handle the pain level. It has been miraculous for me.
I might look into a stimulator if my pain increases.
I am glad to hear that it can work. Thank you.
I have TN2 it returned one month after I stopped drugs,in to see neuro today,I’m looking to control pain on really bad days.I don’t like taking a drug everyday.before I was diagnosed TN2 progressed to a point that I was hospitalized.By that time jaw was locked ,tongue,face was numb,also I have terrible stabbing pain in side of neck which I am now having plus trouble chewing, opening mouth.MISERY